# SDR YENA200683

- Difficulty date: October 28, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 2,106 hours, 1,407 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19014356401
- Condition: Shorted
- Location: Rt Slat
- Part time: 2,106 hours, 1,407 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SLAT FAILED AT 0 DURING CLIMB OUT AT 5500 FT WITH SLAT/FLAPS AT 0/0. ACCOMPLISHED ELECTRICAL CK OF THE OB SLAT SKEW SENSOR AND WIRE HARNESS. IAW FIM 27-83-00-810-814-A. REPLACED FAULTED RT WIRE HARNESS (W612) IAW M/M 27-83-07 FOR SLATS 3/4 SKEW SENSOR. OPERATION CKS NORMAL. FAIL MSG CLEARED.
